# SDR R61A2022071400431

- Difficulty date: June 21, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N235JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 35,607 hours, 22,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 17066044001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP CORRODED AT FR. 87 STR. 27R-26R. REMOVED AND REPLACED SHEAR CLIP AT FR. 87 STR. 27R-26R REF EMB SRM 51-40-08
